Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

No improvement with medication for shooting pain in stomach, what to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions
Question
I have shooting pains in my stomach and it re-occuring. I have consulted a Physician and he has provided medications and this has still not reduced.
Posted Sat, 11 Jan 2014 in Abdominal Pain
 
 
Answered by Dr. Raju A.T 20 hours later
Brief Answer: Need some more infomation Detailed Answer: Hi, Thanks for your query. The medications advised are good. They should have treated you by now if the pain is a trivial one. I would like to know some more details to understand the cause for the pain. Since when do you have the pain ? Exactly which part of the abdomen do you have the pain? Do you have Nausea or vomiting? Do you have loose stools or gas ? Do you see any changes in the stool ? Waiting for your response,
Above answer was peer-reviewed by
 
Follow-up: No improvement with medication for shooting pain in stomach, what to do? 53 minutes later
Hello Doc, Here are the answers you have asked me. Since when do you have the pain ? This has started just one week back. Exactly which part of the abdomen do you have the pain? This starts in the lower abdomen and extends upwards to the middle abdomen, the pain is when I eat food and then it slowly decreases. Do you have Nausea or vomiting? No Do you have loose stools or gas ? No Do you see any changes in the stool ? No Thanks & Regards, XXXX.
 
 
Answered by Dr. Raju A.T 17 hours later
Brief Answer: Could be appendicitis Detailed Answer: Hi, Thanks for the information. Based on the symptoms you mention, I suspect you to have Appendicitis. I suggest you to get a Abdomen Ultrasound scan to rule out the same. It is typical tat the medications you are on are not working. Such medications have no effect on pain abdomen caused by appendicitis. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor